[ skip to content ]

Mean–variance–skewness efficient surfaces, Stein’s lemma and the multivariate extended skew-Student distribution

Adcock, C.J. (2013) 'Mean–variance–skewness efficient surfaces, Stein’s lemma and the multivariate extended skew-Student distribution.' European Journal of Operational Research, 234 (2). pp. 392-401.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 03772217
DOI (Digital Object Identifier): 10.1016/j.ejor.2013.07.011
Depositing User: Catherine Buxton
Date Deposited: 15 Jun 2017 12:04
URI: http://eprints.soas.ac.uk/id/eprint/24114

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
0Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item